# SDR UALA2011050402193

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 41,108 hours, 5,038 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102153
- Part serial: 37
- Condition: Faulty
- Location: Posit 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECON COOL VALVE, RT PACK ECONOMY COOLING VALVE NOT IN COMMANDED POSITION. STATUS MSG01- LATCHED CRUISE MODE DEPENDENT DB-CABIN TEMP CONTROLLER (RT CHAN2) MSG02- LATCHED CRUISE MODE DEPENDENT; ECONOMY COOLING VALVE (RT PACK) IS NOT IN COMMANDED POSITION.  MSG-2124902 LATCHED ER MODE, MSG-2124902 LATCHD ER MODE. FOUND MSG ACTIVE & DID TEST IAW FIM, THE RIGHT VALVE MOVED FROM CLOSED TO OPENED THEN CLOSED, BUT MSG SHOWED & TEST FAILED.  ITEM DF'D IAW MEL, PLACARD INSTALLED. REPLACED RT ECONOMY COOLING VALVE IAW MM.  ALSO REPLACED RELAY K21008 AND SEC HEAT EXCHANGER OUT TEMP SENSOR M21519.
